Proceedings of the Indian Academy of Sciences - Mathematical Sciences

, Volume 111, Issue 4, pp 415–437

Homogeneous operators and projective representations of the Möbius group: A survey

  • Bhaskar Bagchi
  • Gadadhar Misra
Article

DOI: 10.1007/BF02829616

Cite this article as:
Bagchi, B. & Misra, G. Proc. Indian Acad. Sci. (Math. Sci.) (2001) 111: 415. doi:10.1007/BF02829616
  • 46 Views

Abstract

This paper surveys the existing literature on homogeneous operators and their relationships with projective representations ofPS L(2, ℝ) and other Lie groups. It also includes a list of open problems in this area.

Keywords

Projective representationshomogeneous operatorsreproducing kernelsSz-Nagy-Foias characteristic functions

Copyright information

© Printed in India 2001

Authors and Affiliations

  • Bhaskar Bagchi
    • 1
  • Gadadhar Misra
    • 1
  1. 1.Theoretical Statistics and Mathematics DivisionIndian Statistical InstituteBangaloreIndia